# SDR SWAA2022020213607

- Difficulty date: November 1, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 29,743 hours, 21,791 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Panel
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR STRUCTURE FLOOR BEAM STA-328 RBL-23' UPPER CHORD UPPER SURFACE HAS CORROSION. / FWD CABIN WET AREA FLOOR STRUCTURE BEAM STA 328 REL 23 UPPER CHORD CORROSION REPAIRED ON NR# X658733 IAW SRM 53-10-51-2R-7 REPAIR 7 ALTERNATIVE 2.
